Format
Sort by
Items per page

Send to

Choose Destination

Search results

Items: 40

1.

Discrete time darwinian dynamics and semelparity versus iteroparity.

Cushing JM.

Math Biosci Eng. 2019 Mar 6;16(4):1815-1835. doi: 10.3934/mbe.2019088.

2.

Difference equations as models of evolutionary population dynamics.

Cushing JM.

J Biol Dyn. 2019 Dec;13(1):103-127. doi: 10.1080/17513758.2019.1574034.

PMID:
30714512
3.

Periodic matrix models for seasonal dynamics of structured populations with application to a seabird population.

Cushing JM, Henson SM.

J Math Biol. 2018 Dec;77(6-7):1689-1720. doi: 10.1007/s00285-018-1211-4. Epub 2018 Feb 3.

PMID:
29397422
4.

A bifurcation theorem for evolutionary matrix models with multiple traits.

Cushing JM, Martins F, Pinto AA, Veprauskas A.

J Math Biol. 2017 Aug;75(2):491-520. doi: 10.1007/s00285-016-1091-4. Epub 2017 Jan 6.

PMID:
28062892
5.

The puzzle of partial migration: Adaptive dynamics and evolutionary game theory perspectives.

De Leenheer P, Mohapatra A, Ohms HA, Lytle DA, Cushing JM.

J Theor Biol. 2017 Jan 7;412:172-185. doi: 10.1016/j.jtbi.2016.10.011. Epub 2016 Nov 1.

PMID:
27810395
6.

The many guises of R0 (a didactic note).

Cushing JM, Diekmann O.

J Theor Biol. 2016 Sep 7;404:295-302. doi: 10.1016/j.jtbi.2016.06.017. Epub 2016 Jun 16.

PMID:
27320680
7.

A juvenile-adult population model: climate change, cannibalism, reproductive synchrony, and strong Allee effects.

Veprauskas A, Cushing JM.

J Biol Dyn. 2017 Mar;11(sup1):1-24. doi: 10.1080/17513758.2015.1131853. Epub 2016 Feb 3.

PMID:
26840043
8.

The evolutionary dynamics of a population model with a strong Allee effect.

Cushing JM.

Math Biosci Eng. 2015 Aug;12(4):643-60. doi: 10.3934/mbe.2015.12.643.

9.
10.

Darwinian dynamics of a juvenile-adult model.

Cushing JM, Stump SM.

Math Biosci Eng. 2013 Aug;10(4):1017-44. doi: 10.3934/mbe.2013.10.1017.

11.
12.

Stable bifurcations in semelparous Leslie models.

Cushing JM, Henson SM.

J Biol Dyn. 2012;6 Suppl 2:80-102. Epub 2012 Aug 31.

PMID:
22937804
13.

Evolutionary dynamics and strong Allee effects.

Cushing JM, Hudson JT.

J Biol Dyn. 2012;6:941-58. doi: 10.1080/17513758.2012.697196. Epub 2012 Jul 4.

PMID:
22881366
14.

A net reproductive number for periodic matrix models.

Cushing JM, Ackleh AS.

J Biol Dyn. 2012;6:166-88. doi: 10.1080/17513758.2010.544410. Epub 2011 Jun 24.

PMID:
22873586
15.

Preface. Journal of Biological Dynamics.

Allen LJ, Cushing JM.

J Biol Dyn. 2012;6:1. doi: 10.1080/17513758.2012.641846. No abstract available.

PMID:
22873519
16.

Life stages: interactions and spatial patterns.

Robertson SL, Cushing JM, Costantino RF.

Bull Math Biol. 2012 Feb;74(2):491-508. doi: 10.1007/s11538-011-9705-x. Epub 2011 Dec 2.

PMID:
22135094
17.

Modeling frequency-dependent selection with an application to cichlid fish.

Arpin SL, Cushing JM.

Math Biosci Eng. 2008 Oct;5(4):889-903.

PMID:
19278289
18.

Three stage semelparous Leslie models.

Cushing JM.

J Math Biol. 2009 Jul;59(1):75-104. doi: 10.1007/s00285-008-0208-9. Epub 2008 Sep 6.

PMID:
18777023
19.

Determining important parameters in the spread of malaria through the sensitivity analysis of a mathematical model.

Chitnis N, Hyman JM, Cushing JM.

Bull Math Biol. 2008 Jul;70(5):1272-96. doi: 10.1007/s11538-008-9299-0. Epub 2008 Feb 22.

PMID:
18293044
20.

Multiple mixed-type attractors in a competition model.

Cushing JM, Henson SM, Blackburn CC.

J Biol Dyn. 2007 Oct;1(4):347-62. doi: 10.1080/17513750701610010.

PMID:
22876821
21.

Multiple attractors, saddles, and population dynamics in periodic habitats.

Henson SM, Costantino RF, Cushing JM, Dennis B, Desharnais RA.

Bull Math Biol. 1999 Nov;61(6):1121-49.

PMID:
17879873
22.

Coexistence of competing juvenile-adult structured populations.

Cushing JM, Henson SM, Roeger LI.

J Biol Dyn. 2007 Apr;1(2):201-31. doi: 10.1080/17513750701201372.

PMID:
22873341
23.

Modeling territory attendance and preening behavior in a seabird colony as functions of environmental conditions.

Henson SM, Galusha JG, Hayward JL, Cushing JM.

J Biol Dyn. 2007 Jan;1(1):95-107. doi: 10.1080/17513750601032679.

PMID:
22880615
24.

Experimental support of the scaling rule for demographic stochasticity.

Desharnais RA, Costantino RF, Cushing JM, Henson SM, Dennis B, King AA.

Ecol Lett. 2006 May;9(5):537-47.

25.

A juvenile-adult model with periodic vital rates.

Cushing JM.

J Math Biol. 2006 Oct;53(4):520-39. Epub 2006 Apr 24.

PMID:
16636871
26.

Nonlinear semelparous leslie models.

Cushing JM.

Math Biosci Eng. 2006 Jan;3(1):17-36.

PMID:
20361805
27.

Anatomy of a chaotic attractor: subtle model-predicted patterns revealed in population data.

King AA, Costantino RF, Cushing JM, Henson SM, Desharnais RA, Dennis B.

Proc Natl Acad Sci U S A. 2004 Jan 6;101(1):408-13. Epub 2003 Dec 17.

28.

Explaining and predicting patterns in stochastic population systems.

Henson SM, King AA, Costantino RF, Cushing JM, Dennis B, Desharnais RA.

Proc Biol Sci. 2003 Aug 7;270(1524):1549-53.

29.

Lattice effects observed in chaotic dynamics of experimental populations.

Henson SM, Costantino RF, Cushing JM, Desharnais RA, Dennis B, King AA.

Science. 2001 Oct 19;294(5542):602-5.

30.

Nonlinear population dynamics: models, experiments and data.

Cushing JM, Costantino RF, Dennis B, Desharnais RA, Henson SM.

J Theor Biol. 1998 Sep 7;194(1):1-9. No abstract available.

PMID:
9778421
31.

Resonant population cycles in temporally fluctuating habitats.

Costantino RF, Cushing JM, Dennis B, Desharnais RA, Henson SM.

Bull Math Biol. 1998 Mar;60(2):247-73.

PMID:
9559577
32.

Chaotic Dynamics in an Insect Population

Costantino RF, Desharnais RA, Cushing JM, Dennis B.

Science. 1997 Jan 17;275(5298):389-91.

33.

A simple model of cannibalism.

Cushing JM.

Math Biosci. 1991 Nov;107(1):47-71.

PMID:
1806108
34.

Equilibria in systems of interacting structured populations.

Cushing JM.

J Math Biol. 1987;24(6):627-49.

PMID:
3572260
35.

Periodic Lotka-Volterra competition equations.

Cushing JM.

J Math Biol. 1986;24(4):381-403.

PMID:
3805902
36.

Equilibria in structured populations.

Cushing JM.

J Math Biol. 1985;23(1):15-39.

PMID:
4078497
37.

A predator prey model with age structure.

Cushing JM, Saleem M.

J Math Biol. 1982;14(2):231-50.

PMID:
7119585
38.

Model stability and instability in age structured populations.

Cushing JM.

J Theor Biol. 1980 Oct 21;86(4):709-30. No abstract available.

PMID:
7253668
39.

Time delays in single species growth models.

Cushing JM.

J Math Biol. 1977 Jul 19;4(3):257-64.

PMID:
894151
40.

Predator prey interactions with time delays.

Cushing JM.

J Math Biol. 1976 Nov 25;3(3-4):369-80.

PMID:
1035612

Supplemental Content

Loading ...
Support Center